# SDR DALA2017061804800

- Difficulty date: June 17, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 74,172 hours, 56,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE ESCAPE LIGHTS INOP. REPLACED BATTERY PACKS IAW AMM 33-53.
